Artykuły w formacie PDF dostępne są dla subskrybentów, którzy zapłacili za dostęp online, po podpisaniu licencji Licencja użytkownika instytucjonalnego. Czasopisma do 2009 są ogólnodostępne (bezpłatnie).

Parallel almost paracontact structures on affine hypersurfaces

Tom 122 / 2019

Zuzanna Szancer Annales Polonici Mathematici 122 (2019), 249-265 MSC: Primary 53A15; Secondary 53D15. DOI: 10.4064/ap180527-6-12 Opublikowany online: 17 May 2019

Streszczenie

Let $\widetilde{J}$ be the canonical paracomplex structure on $\mathbb{R}^{2n+2}\simeq\widetilde{\mathbb{C}}^{n+1}$. We study real affine hypersurfaces $f\colon M\rightarrow \widetilde{\mathbb{C}}^{n+1}$ with a $\widetilde{J}$-tangent transversal vector field. Such a vector field induces in a natural way an almost paracontact structure $(\varphi,\xi,\eta)$ on $M$ as well as an affine connection $\nabla$. In this paper we give a classification of hypersurfaces with the property that $\varphi$ or $\eta$ is parallel relative to the connection $\nabla$. Moreover, we show that if $\nabla\varphi=0$ (respectively $\nabla\eta=0$) then around each point of $M$ there exists a parallel almost paracontact structure. We illustrate the results with appropriate examples.

Autorzy

  • Zuzanna SzancerDepartment of Applied Mathematics
    University of Agriculture in Kraków
    253c Balicka Street
    30-198 Kraków, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek